Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 22, NWS Lincoln, IL

June 14, 2010Edgar County, Vermilion County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 14, 2010, 5:01 PM CDT for Edgar County, Vermilion County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2010, 5:01 PM CDT (22:01 UTC)
Expired
Jun 14, 2010, 11:00 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Edgar County, IL, Vermilion County, IL

The radar

The Indianapolis radar (KIND), 128 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WGUS53 KILX 142201
FFWILX
ILC045-183-150400-
/O.NEW.KILX.FF.W.0022.100614T2201Z-100615T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1100 PM CDT.

* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. DOPPLER RADAR ESTIMATED 2 TO 2.5 INCHES OF RAIN IN
  FROM THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DANVILLE...ALLERTON...CATLIN...CHRISMAN...FAIRMOUNT...FITHIAN...
  GEORGETOWN...HOOPESTON...HUME...OAKWOOD...POTOMAC...RANKIN...RIDGE
  FARM...ROSSVILLE...SIDELL...TILTON AND WESTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3978 8755 3979 8794 4048 8794 4050 8755

$$

GOETSCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:01 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 14, 3:01 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT MON JUN 14 2010

.DISCUSSION...
ISSUED 243 PM CDT MON JUN 14 2010

PROBLEM OF DAY IS SOUTHWEST UPPER FLOW AHEAD OF UPPER LOW...TROUGH
IN WEST PLAINS. SYSTEM MOVES THROUGH REGION ON TUESDAY...WITH
SECOND SYSTEM FOR FRIDAY.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT.
MOISTURE CHANNEL DATA SHOWS UPPER TROF IN THE EASTERN ROCKIES AND
PLUME OF DEEP MOISTURE IN SOUTHWEST FLOW FROM TX INTO
MO...IL...AND WI. AIRMASS UPSTABLE AHEAD OF PLUME OVER EASTERN MO
AND CENTRAL AND SOUTHERN IL. SHEAR IS NOT REAL GREAT BUT
INSTABILITY IN THE 3000 TO 3500 ML CAPE VALUE. EXPECT STORMS TO
FIRE IN THE EVENING AND OVERNIGHT IN UNSTABLE AIR.

AS THE UPPER TROUGH IN ROCKIES BEGINS TO SWING OUT ON
TUESDAY...AGAIN EXPECT STORMS IN THE SOUTHEAST 1/3 OF CWA.

LONG TERM...THURSDAY THROUGH MONDAY.
MODELS SIMILAR WITH THE EUR THE CHOICE. NEXT UPPER SYSTEM MOVES
ACROSS THE NORTHERN AREAS ON FRIDAY AND FRIDAY NIGHT...WITH A
CHANCE OF STORMS. INTO THE WEEKEND...STILL TO EARLY TO ADD CHANCE
OF PCPN WITH THE FRONT SOUTH OF REGION.

GOETSCH
&&

.AVIATION...
ISSUED 1210 PM CDT MON JUN 14 2010

BOUNDARY HAS PUSHED SOUTHEAST TO A NEAR DNV-MTO-3LF LINE WITH
GENERALLY EAST WINDS AND LOW TO MID CLOUDS NORTHWEST OF THE
BOUNDARY WILL LIKELY INHIBIT CONVECTION AND AM DOWNPLAYING
CONVECTION THE FURTHER A TERMINAL SITE IS FROM THE BOUNDARY. HAVE
ADJUSTED CIGS AND WINDS ACCORDINGLY. OTHERWISE ABUNDANT MOISTURE
WILL LIKELY LEAD TO SOME REDUCTIONS IN VSBYS LATE TONIGHT THOUGH
CLOUDS SHOULD PREVENT THEM FROM FALLING TOO FAR.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 14, 3:09 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CDT MON JUN 14 2010

ILZ028>031-037-038-042-048-051-152015-
LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL-
WOODFORD-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT
LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT
GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT
DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY
EARLY THIS EVENING,

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A
POTENTIAL THREAT.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ043-045-046-052>057-061>063-066>068-073-152015-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-SHELBY-
VERMILION-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY
FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS
EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING
AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE
AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE
AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE
EVENING HOURS.

ILZ027-036-040-041-047-049-050-152015-
CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT
LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT
GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT
DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY
EARLY THIS EVENING,

THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE ILLINOIS...
SPOON...AND SANGAMON RIVERS THIS WEEK. ADDITIONAL RAINFALL MAY ALSO
CAUSE FLOODING OF OTHER RIVERS AND STREAMS EARLY THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A
POTENTIAL THREAT.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044-152015-
PIATT-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY
FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS
EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING
AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE
AREA THIS EVENING.

THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE SANGAMON
RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF
OTHER RIVERS AND STREAMS EARLY THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE
AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE
EVENING HOURS.

ILZ071-072-152015-
CLAY-RICHLAND-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY
FRONT LINGERS ACROSS ILLINOIS.THUNDERSTORMS DEVELOPMENT IS
EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING
AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE
AREA THIS EVENING.

THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE LITTLE WABASH
RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF
OTHER RIVERS AND STREAMS EARLY THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE
AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THE EVENING
HOURS.

GOETSCH

In the hours before

Local storm report, Jun 14, 3:51 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       2 WSW CHAMPAIGN         40.10N 88.30W
06/14/2010  M0.91 INCH       CHAMPAIGN          IL   PUBLIC

            RAINFALL TOTAL IN 15 MINUTES.

&&

JRP
Local storm report, Jun 14, 3:58 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HEAVY RAIN       BETHANY                 39.64N 88.74W
06/14/2010  M1.00 INCH       MOULTRIE           IL   PUBLIC

            RAINFALL TOTAL IN 25 MINUTES. REPORTED BY WAND TV.

&&

JRP
Local storm report, Jun 14, 4:18 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      CHAMPAIGN               40.11N 88.26W
06/14/2010                   CHAMPAIGN          IL   TRAINED SPOTTER

            INTERSECTION OF SPRINGFIELD AND 6TH STREET.

0415 PM     FLASH FLOOD      CHAMPAIGN               40.11N 88.26W
06/14/2010                   CHAMPAIGN          IL   TRAINED SPOTTER

            4 TO 6 INCHES OF FLOWING WATER AT INTERSECTION OF
            SPRINGFIELD AND 6TH STREETS.

&&

JRP
Local storm report, Jun 14, 4:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
422 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLASH FLOOD      CHAMPAIGN               40.11N 88.26W
06/14/2010                   CHAMPAIGN          IL   TRAINED SPOTTER

            4 TO 6 INCHES OF FLOWING WATER OVER THE INTERSECTION OF
            SPRINGFIELD AND 6TH STREET.

&&
CORRECTED REPORT.

JRP
Special weather statement, Jun 14, 4:49 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT MON JUN 14 2010

ILZ071-072-142230-
CLAY-RICHLAND-
449 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ALERT FOR CLAY AND RICHLAND COUNTIES UNTIL 530
PM CDT...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLORA...MOVING EAST AT 40 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN CLAY AND RICHLAND COUNTIES...INCLUDING THE CITIES OF
FLORA...CLAY CITY...SCHNELL...NOBLE...OLNEY...CALHOUN AND
CLAREMONT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3860 8816 3860 8842 3863 8869 3885 8869
      3885 8792 3857 8792 3857 8814
TIME...MOT...LOC 2150Z 274DEG 34KT 3868 8841

BARKER
Special weather statement, Jun 14, 4:52 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT MON JUN 14 2010

ILZ037-038-150000-
TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL
452 PM CDT MON JUN 14 2010

...FUNNEL CLOUDS SIGHTED OVER NORTH CENTRAL ILLINOIS...

NUMEROUS REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED BY THE
NATIONAL WEATHER SERVICE. THE FUNNEL CLOUDS WERE SEEN OVER
PORTIONS OF TAZEWELL AND MCLEAN COUNTIES. THE CLOUDS HAVE BEEN
DEVELOPING AND THEN DISSIPATING ALONG A THUNDERSTORM PRODUCED CLOUD
LINE THAT WAS MOVING SLOWLY SOUTH THROUGH THE REGION.

ATMOSPHERIC CONDITIONS EXIST TODAY THAT FAVOR THE POSSIBLE
FORMATION OF WEAK CIRCULATIONS ON A PRE-EXISTING BOUNDARY. SOME
OF THESE CIRCULATIONS ARE OCCURRING UNDERNEATH DEVELOPING SHOWERS
AND THUNDERSTORMS...WHERE A FUNNEL CLOUD MAY DEVELOP.

LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT
THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL
CLOUD WILL EXHIBIT SPINNING IN A COUNTER-CLOCKWISE DIRECTION.

IN RARE INSTANCES...THESE FUNNELS MAY BRIEFLY TOUCHDOWN. STAY
ALERT AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL CLOUD
APPROACHES THE GROUND.

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:15 PM CDTSpecial Weather StatementILXCumberland45 min
Jun 13, 7:42 PM CDTAreal Flood AdvisoryILXEffingham3 hr
Jun 13, 8:10 PM CDTFlash Flood WarningILXEffingham6 hr
Jun 13, 9:38 PM CDTRiver Flood WarningILXFulton, Knox4 days
Jun 13, 9:42 PM CDTRiver Flood WarningILXPiatt11 days
Jun 14, 11:07 AM CDTRiver Flood WarningILXClay, Richland8 days
Jun 14, 3:14 PM CDTSpecial Weather StatementILXShelby61 min
Jun 14, 3:26 PM CDTSevere Thunderstorm WarningILXShelby34 min
Jun 14, 3:51 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland54 min
Jun 14, 3:58 PM CDTFlash Flood WarningILXChampaign6 hr
Jun 14, 4:28 PM CDTAreal Flood AdvisoryILXChampaign, Douglas, Moultrie, Piatt5 hr
Jun 14, 4:32 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion58 min
Jun 14, 4:49 PM CDTSpecial Weather StatementILXClay, Richland41 min
Jun 14, 5:05 PM CDTSevere Thunderstorm WarningILXClay, Richland55 min
Jun 14, 5:35 PM CDTSevere Thunderstorm WarningILXLawrence40 min
Jun 14, 5:49 PM CDTAreal Flood AdvisoryILXClark, Coles, Douglas, Edgar4 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.